RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Ind. Mat., 2011, Volume 14, Number 2, Pages 139–150 (Mi sjim676)  

This article is cited in 2 scientific papers (total in 2 papers)

Submodels of gas motion with a linear velocity field in the degenerate case

Yu. V. Yulmukhametova

Ufa State Aviation Technical University, Ufa, RUSSIA

Abstract: We look for solutions in the form of a linear velocity field for the gas dynamics equations with an arbitrary state equation. We find all possible state equations and the corresponding differential equations of submodels when the auxiliary matrix is degenerate.

Keywords: gasodynamics, state equation, linear velocity field.

Full text: PDF file (252 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2012, 6:1, 123–133

Bibliographic databases:

Document Type: Article
UDC: 533+517.958
Received: 25.05.2010

Citation: Yu. V. Yulmukhametova, “Submodels of gas motion with a linear velocity field in the degenerate case”, Sib. Zh. Ind. Mat., 14:2 (2011), 139–150; J. Appl. Industr. Math., 6:1 (2012), 123–133

Citation in format AMSBIB
\Bibitem{Yul11}
\by Yu.~V.~Yulmukhametova
\paper Submodels of gas motion with a~linear velocity field in the degenerate case
\jour Sib. Zh. Ind. Mat.
\yr 2011
\vol 14
\issue 2
\pages 139--150
\mathnet{http://mi.mathnet.ru/sjim676}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2962164}
\transl
\jour J. Appl. Industr. Math.
\yr 2012
\vol 6
\issue 1
\pages 123--133
\crossref{https://doi.org/10.1134/S1990478912010139}


Linking options:
  • http://mi.mathnet.ru/eng/sjim676
  • http://mi.mathnet.ru/eng/sjim/v14/i2/p139

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Yulmukhametova, “Vypryamlyayuschiesya razlety gaza iz vikhrya s lineinym polem skorostei”, Ufimsk. matem. zhurn., 4:4 (2012), 162–178  mathnet
    2. S. V. Khabirov, “Space motions with the linear field of velocity without divergence”, Ufa Math. J., 7:2 (2015), 106–114  mathnet  crossref  isi  elib
  • Сибирский журнал индустриальной математики
    Number of views:
    This page:187
    Full text:40
    References:40
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019